Please use this identifier to cite or link to this item: http://hdl.handle.net/10923/13790
Type: Article
Title: Stresses in implant-supported overdentures with bone resorption: a 3-D finite element analysis
Author(s): Mariano, Luiz Oscar Honorato
Evandro Afonso Sartori
Broilo, Josué Ricardo
Rosemary Sadami Arai Shinkai
Corso, Leandro
Marczak, Rogério José
In: Revista Odonto Ciência (Online)
Issue Date: 2012
Volume: 27
First page: 41
Last page: 46
Keywords: Prótese dental
Implantes
Análise por elementos finitos
URI: http://hdl.handle.net/10923/13790
DOI: DOI:10.1590/S1980-65232012000100008
ISSN: 1980-6523
Appears in Collections:Artigo de Periódico



All Items in PUCRS Repository are protected by copyright, with all rights reserved, and are licensed under a Creative Commons Attribution-NonCommercial 4.0 International License. Read more.